# SDR COMA0460306

- Difficulty date: May 10, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 23,754 hours, 22,809 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Part serial: 98077H1088
- Condition: Cracked
- Location: Cockpit
- Part time: 12,751 hours, 12,324 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5050 RT WINDSHIELD CRACKED.  REPLACED WINDSHIELD
